# SDR JJBA20210402042

- Difficulty date: April 2, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 38,078 hours, 25,694 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Fitting
- Condition: Corroded
- Location: Overflow Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF POSSIBLE CORROSION ON 2 EACH FITTING FOR FILLING AND OVERFLOW LINE AT FLOOR BOARD IN AFT LAV APPROX FRAME STA 60. EWIS INSTALLED. CORROSION ON GUSSET-BEAD HAT FOUND TO BE OUT OF LIMITS. REMOVED RH AFT PRESSURE. REMOVED DAMAGED GUSSET. DRILLED NEW GUSSET. INSTALLED NEW GUSSET.
